MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM II; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM II; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3058
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received by a healthcare professional (hcp) via a manufacture representative (rep) regarding an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stimulation and gastrointestinal/pelvic floor.It was reported that during the removal process the lead broke and four electrodes were left behind.No further device issue alleged / identified.No further patient symptoms or complications were reported.For information about shocking and lead movement see pe (b)(4).
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a manufacturer¿s representative (rep).When asked for the cause of the lead breaking the rep indicated the lead was broken during the removal process as the physician was pulling on it to remove it.No further complications were reported.
 
Additional Manufacturer Narrative
Concomitant medical products: product id 3889-28, lot# va1lwhb, implanted: (b)(6) 2017, product type lead.Other relevant device(s) are: product id: 3889-28, serial/lot #: (b)(4), ubd: 2021-11-14, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM II
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9716590
Report Number2649622-2020-03461
Device Sequence Number11675112
Product Code EZW
UDI-Device Identifier00643169887923
UDI-Public00643169887923
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Model Number3058
Device Catalogue Number3058
Device Lot NumberVA1LWHB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer03/16/2020
03/16/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date03/16/2020
03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight118